# SDR IPXA10558139

- Difficulty date: December 29, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LT HORZ STAB UPPER L/E SKIN HAS DENT AT FSS 121 RI AND 17" AFT OF L/E.  REPAIRED DENT IAW ER NR 10-1047.
